# SDR JJBA20210301036

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 44,443 hours, 27,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH SIDE EXTERNAL EMERGENCY LIGHTS INOPERATIVE. R&R LH SIDE EXTERNAL EMERGENCY LIGHTS. OPS CHECK SAT.
